# SDR VJ9800323

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1A33160
- Condition: Cracked
- Location: Bs 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME STA 1132 BETWEEN LONGERON 13R AND 14R CANTED FRAME WEB CRACK 2.  REMOVED HAT STIFFENER, DOUBLER AND ANGLE TO GAIN ACCESS TO CORROSION BETWEEN OVERLAPING WEBS REMOVED CORRODED SECTION OF WEB IAW DC-9 SRM 53-10 FIG 1.  FABBED DOUBLER REPAIR FROM 7075 T6 .050  9.40 X 8.50 X 7.35 X 7.20 IAW SRM 53-01 FIG 1.  TREATED, PRIMED AND INSTALLED IAW SRM 51-10-3, 53-04 FIG 4 AND INSTALLED INTERNAL SHROUD.
